Root systems and hypergeometric functions. II
Compositio Mathematica, Volume 64 (1987) no. 3, pp. 353-373.
@article{CM_1987__64_3_353_0,
     author = {Heckman, G. J.},
     title = {Root systems and hypergeometric functions. {II}},
     journal = {Compositio Mathematica},
     pages = {353--373},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     zbl = {0656.17007},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__64_3_353_0/}
}
TY  - JOUR
AU  - Heckman, G. J.
TI  - Root systems and hypergeometric functions. II
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 353
EP  - 373
VL  - 64
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__64_3_353_0/
UR  - https://zbmath.org/?q=an%3A0656.17007
LA  - en
ID  - CM_1987__64_3_353_0
ER  - 
%0 Journal Article
%A Heckman, G. J.
%T Root systems and hypergeometric functions. II
%J Compositio Mathematica
%D 1987
%P 353-373
%V 64
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__64_3_353_0
Heckman, G. J. Root systems and hypergeometric functions. II. Compositio Mathematica, Volume 64 (1987) no. 3, pp. 353-373. http://archive.numdam.org/item/CM_1987__64_3_353_0/

[D] P. Deligne, Équations Differentielles à Points Singuliers Réguliers, LNM 163, Springer Verlag (1970). | MR | Zbl

[HO] G.J. Heckman and E.M. Opdam, Root systems and hypergeometric functions I, Comp. Math. 64 (1987) 329-352. | Numdam | MR | Zbl

[Kl] F. Klein, Vorlesungen über die Hypergeometrische Funktion, Grundl. Math. Wissenschaften, Springer (1933). | JFM | MR

[KO] M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann of Math. 106 (1977) 154-200. | MR | Zbl

[vdL] H. V.D. Lek, The homotopy type of complex hyperplane complements, Thesis, Nijmegen (1983).

[M] I.G. Macdonald, Some conjectures for root systems, Siam J. Math. Anal. 13(6) (1982) 988-1007. | MR | Zbl

[Op] E.M. Opdam, Root systems and hypergeometric functions III, to appear in Comp. Math. | Numdam | MR | Zbl

[Os] T. Oshima, A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities, Publ. RIMS, Kyoto Univ 19 (1983) 1203-1230. | MR | Zbl

[P] J. Plemelj, Problems in the Sense of Riemann and Klein, Interscience Publ. (1964). | MR | Zbl

[R] B. Riemann, Beiträge zur Theorie der durch die Gauss'sche Reihe F(α, β, y; x) darstellbaren Funktionen, Ges. Abh., 67-87 (1857).

[S] I.G. Sprinkhuizen-Kuyper, Orthogonal polynomials in 2 variables. A further analysis of the polynomials orthogonal over a region bounded by two lines and a parabola. Siam J. Math. Anal. 7(4) (1976) 501-518. | MR | Zbl

[WW] E.T. Whittaker and G.T. Watson, A Course in Modern Analysis, Cambr. Univ. Press (1927). | JFM